MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH EarlyVue VS30; Oximeter

Philips Medizin Systeme Böblingen GmbH EarlyVue VS30; Oximeter
Model Number EarlyVue VS30 Vitals monitor
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an earlyvue vs30 monitor indicating that the spo2 was not reading correctly.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
A philips technical consultant (tc) went to the customer site.The tc found that the inaccurate spo2 readings were associated with the third-party cable.The underlying internal reason the third-party cable produced inaccurate readings was not determined.Following installation of the philips-supplied spo2 cable, the vs30 was retested using the same test equipment.The monitor produced accurate and consistent spo2 readings, confirming proper monitor operation.No additional issues were identified during testing.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was a third part cable issue.Installation of a philips-supplied spo2 cable resolved the issue.Based on the information available and results of additional analysis, no further action is necessary at this time.A review of the service history for this device found no additional reports submitted for this device related to the reported issue.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
EarlyVue VS30
Common Device Name
Oximeter
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50918153
Report Number9610816-2026-102022
Device Sequence Number5777036
Product Code DQA
UDI-Device Identifier00884838091412
UDI-Public(01)00884838091412
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEarlyVue VS30 Vitals monitor
Device Catalogue Number863380
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown